# SDR R61A201310181057

- Difficulty date: October 18, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 16,237 hours, 12,855 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT WING A3 HOLE HAS CRACK LIKE INDICATIONS LOCATED ON AFT AND FWD SIDES. MX PERFORMED MAJOR REPAIR ON SPAR 2 RT WING IAW ETD 2013-170-050564, REV B, AMEX A.  REF CONTINUATION CARD 032613-2013/0460 C1-C10, NR CARD 032613-2013/566. REFER TO DMI 463792/1 FOR 12 MONTH TEMPORARY REPAIR. FCBS AFFECTED 57-10-00-005, 57-10-00-001.  ACFT REMAINS AT UNTIL COMPLETION OF HEAVY CHECK.
